MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. HALOGEN LIGHT SOURCE

OLYMPUS MEDICAL SYSTEMS CORP. HALOGEN LIGHT SOURCE
Model Number CLH-250
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported to olympus that the light source was not functioning.The problem, as reported to olympus, was identified during preparation for use.There was no patient injury, associated with the problem, reported to olympus.Upon inspection of the device at the user facility, performed by an olympus field service engineer, it was determined the lamp failed to ignite due to a fuse issue.This report is submitted due to the the report of lamp failed to ignite.
 
Additional Manufacturer Narrative
An olympus field service engineer inspected the device onsite at the user facility and it was determined the lamp failed to ignite due to a fuse issue.The investigation is ongoing and the definitive root cause of the reported event cannot be determined at this time.If additional information becomes available, this report will be supplemented accordingly.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Olympus will continue to monitor the field performance of this device.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The dhr was unable to be reviewed for this device since the device is over 15 years old.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, regarding the lamp is fused, a definitive root cause cannot be established.Regarding the lamp not igniting, it is likely that the reported phenomenon was caused by deformation in lamp socket, causing the lamp lighting function not working properly.A definitive root cause cannot be identified.Olympus will continue to monitor the field performance of this device.

Brand Name
HALOGEN LIGHT SOURCE
Common Device Name
HALOGEN LIGHT SOURCE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key14832126
Report Number8010047-2022-10862
Device Sequence Number2382988
Product Code EOQ
UDI-Device Identifier04953170024412
UDI-Public04953170024412
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K981543
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLH-250
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2022
Supplement Date Received by Manufacturer08/03/2022
08/30/2022
Initial Report FDA Received Date06/27/2022
Supplement Report FDA Received Date08/30/2022
08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/1997
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown